# SDR DLM88100471

- Difficulty date: February 12, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 50,438 hours, 37,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS AT 24DE INOP RED DUAL UNIT.  RELAMPED NO HELP REPLACED SOCKETS NO HELP FOUND BROKEN CONNECTOR AT SIDEWALL REPLACED SAME, CKS GOOD.
